MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-10-HX-ES
Medical Device Problem Codes Separation Failure (2547); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received stating that it was suggested there might have been damage to the delivery wire, as it appeared to be slightly bent.The patient did not experience any adverse events or injuries in association with this event and is currently in good condition.The lesion was located at the anterior communicating artery (acom) and measured approximately 4 mm, with vessel tortuosity described as normal.The coil was collected without being detached.The procedure was completed by collecting the reported device and inserting another coil.Upon removal from the patient, the pushwire appeared to be somehow bent, though the cause was unknown.Emergency detachment was attempted, but it was not detached.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Medtronic received a report that the axium coil had a detachment error.There was poor dislodgement.The physician attempted to detach the coil using the instant detacher 3-4 times.The physician did not attempt to withdraw using another instant detacher.There was 1 attempt to remove the device manually via the hypotube.The device was prepared as indicated in the package insert.The product was not used in an infected patient.No patient symptoms or complications associated with this event were reported.
 
Event or Problem Description
Additional information received.Prior to coil non-detachment, no issues were encountered.
 
Additional Manufacturer Narrative
Update b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported there were no known issues that resulted in the damage.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24076491
Report Number9617601-2026-00285
Device Sequence Number13380138
Product Code KRD
UDI-Device Identifier00847536021105
UDI-Public(01)00847536021105(17)260120(10)225821908
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberAPB-3-10-HX-ES
Device Catalogue NumberAPB-3-10-HX-ES
Device Lot Number225821908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/16/2026
02/12/2026
02/20/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/09/2026
02/12/2026
03/10/2026
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown